# SDR USAA2008112892157

- Difficulty date: November 26, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 28,552 hours, 15,229 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: D3215303000800
- Part serial: 0713
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - LRN - MAJOR REPAIR - LEFT MAIN LANDING GEAR AFT PINTLE PIN CORRODED.  REPLACED LEFT MAIN LANDING GEAR AFT PINTLE PIN IAW US AIRWAYS JOB CARD 26T00032001.  UPON FURTHER REVIEW, FOUND DISCREPANCY TO BE LEVEL 2 CORROSION.
